# SDR 95ZZZX4100

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 7630907007053
- Condition: Damaged
- Location: Engine Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1,500 HOUR INSPECTION, FOUND STRUT WITH MECHANICAL DAMAGE.  PART UNSERVICEABLE.
